Liouvillian first integrals of quadratic-linear polynomial differential systems

Jaume Llibre, Clàudia Valls

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

For a large class of quadratic-linear polynomial differential systems with a unique singular point at the origin having non-zero eigenvalues, we classify the ones which have a Liouvillian first integral, and we provide the explicit expression of them. © 2010 Elsevier Inc.
Original languageEnglish
Pages (from-to)188-199
JournalJournal of Mathematical Analysis and Applications
Volume379
Issue number1
DOIs
Publication statusPublished - 1 Jul 2011

Keywords

  • Darboux polynomials
  • Invariant algebraic curves
  • Liouvillian integrability
  • Quadratic systems
  • Quadratic vector fields

Fingerprint

Dive into the research topics of 'Liouvillian first integrals of quadratic-linear polynomial differential systems'. Together they form a unique fingerprint.

Cite this